The Effects Are Mostly Taking Phenytoin Drugs?
Hello, I want to ask if most of the penitoin drugs can cause tuberculosis, I have been taking nerve drugs since I was in grade 3 but I have stopped for 1 year and then I have another seizure, too, I can’t see until “until 3 months now I am still taking penitoin drugs until now almost 23 years old but whether the effects of these penitoin drugs can cause TB disease
Good evening, thanks for the question
Phenytoin is an anti-seizure type drug that is useful as a long-term treatment for epilepsy. Long-term consumption of this type of drug does not cause tuberculosis (TB) infection. TB is a disease caused by infection with Mycobacterium tuberculosis which can attack many organs. A person can become infected with TB due to contact with other TB sufferers because TB germs can easily spread through contact with the saliva splash of the sufferer that enters other people's bodies through the airways. Coughing, sneezing, removing saliva, are some of the mechanisms that can transmit TB germs through the airway. TB infection is completely unrelated to a history of taking any type of medication. Because it is based on the condition of the infection, the treatment is by giving antibiotics in a certain period of time that is continuously monitored. Perform routine TB treatment until it is stated that treatment is complete by a doctor.
That's all, hope you can help.